MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.150MB DOUBLE MOBILITY ACETABULAR SHELL Ø50; HIP DOUBLE MOBILITY ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.150MB DOUBLE MOBILITY ACETABULAR SHELL Ø50; HIP DOUBLE MOBILITY ACETABULAR SHELL
Model Number 01.32.150MB
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-jun-2022.Lot 1901388: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: batch review performed on 08-jun-2022.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot 182645: (b)(4) items manufactured and released on 26-jul-2018.Expiration date: 2023-07-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in reporting pain due to a leg length discrepancy.The surgeon revised the head and liner.On (b)(6) 2022, the patient came in reporting instability and looseness of the joint, the cause is unknown.The stem was solid and well fixed, so the surgeon revised the cup and liner with competitor components and revise the head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: MPACT 01.32.150MB DOUBLE MOBILITY ACETABULAR SHELL Ø50
Common Device Name
HIP DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14883686
Report Number3005180920-2022-00496
Device Sequence Number17403293
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model Number01.32.150MB
Device Catalogue Number01.32.150MB
Device Lot Number1901388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale